I had a very unpleasant and freakish overdose of fentynal. They gave me a patch to wear for three days. I put it on and things were fine and it seemed to work well. When I got out of the hospital I went home and took a nap. I have a habit of napping in front of a space heater. Well, After about two hours of napping I woke up in a terrible state. The patch is heat sensitive and I got three days worth of fentynal in one dose. I checked back into the hospital. I had the worst few days of my life then. I'm home now. I have surgery scheduled for next week. They are going to insert a camera into my plural efusion and see whats going on, they're then going to drain it and then seal it up. That should get my lungs functioning better. I still have the clots in my right lung but they weren't as damaging as first thought. I'm on blood thinners but it's tricky when surgery is needed. Hopefully I can get off thinners in a few months. I still have the severe pain in my pancreas that is making my life miserable. It's a difficult existence when lying down causes more discomfort than standing or sitting. Well, that's how I am and have been for the last few weeks. I really thought I was done for last month. But there maybe a bounce back left in me. We'll see!